RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1997, Issue 1, Pages 109–114 (Mi mp10)  

По-новому о старом: фрагменты классической математики

Теорема о пучке коник, проходящих через 4 точки

V. V. Prasolov


Full text: PDF file (113 kB)

Citation: V. V. Prasolov, “Теорема о пучке коник, проходящих через 4 точки”, Mat. Pros., Ser. 3, 1, MCCME, Moscow, 1997, 109–114

Citation in format AMSBIB
\Bibitem{Pra97}
\by V.~V.~Prasolov
\paper Теорема о пучке коник, проходящих через 4 точки
\serial Mat. Pros., Ser.~3
\yr 1997
\vol 1
\pages 109--114
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp10}


Linking options:
  • http://mi.mathnet.ru/eng/mp10
  • http://mi.mathnet.ru/eng/mp/v1/s3/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:439
    Full text:292

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019